# SDR HYIA20151019001

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 24,246 hours, 5,995 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 086210052
- Condition: Severed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON APPROACH, WHEN FLAPS DEPLOYED TO 30 DEGREES THE ACFT ROLLED AGGRESSIVELY TO THE RIGHT.  INSPECTED & FOUND THE RT FLAP OTBD FLAP ROD SEVERED.  R & R THE FLAP ROD, OPERATIONALLY CHECKED GOOD.
